Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On the Geographical Problem of the Four Colours

A. B. Kempe
American Journal of Mathematics
Vol. 2, No. 3 (Sep., 1879), pp. 193-200
DOI: 10.2307/2369235
Stable URL: http://www.jstor.org/stable/2369235
Page Count: 9

You can always find the topics here!

Topics: Maps, Geographic regions, Peninsulas, Colors, Polyhedrons, Mathematical problems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.